MAUDE Adverse Event Report: LUTRONIC CORPORATION XERF

LUTRONIC CORPORATION XERF
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the treatment parameters used were found to be within the recommended clinical guidelines.Images provided on 08/13/2025 were reviewed and discussed with cynosure lutronic medical director.Cynosure medical director states, "the redness observed in the images suggests a partial thickness burn and the patient is at risk for scarring and/or hyper/hypopigmentation." the medical director completed a review of the additional images supplied between 08/14/2025-08/27/2025 and stated "it appears that there may be a small full thickness burn on the left jawline." a trained cynosure lutronic field service engineer (fse) evaluated the device.During this time, the device was subjected to multiple tests including full functionality testing with passing results.The device was found to be working to device published specifications.However, images of the device tip were reviewed and observed a mark which appears to be a burn mark.It is unknown what caused this visual discrepancy.At this time, it is unknown what contributed to the reported malfunction and burning observed in the patient images or the damage to the tip observed in the provided image.It is unknown what caused this observed defect to the tip.The defect was observed but unable to be verified if it contributed to the reported burning.Since a reported malfunction and serious injury occurred, we are reporting this event.
 
Event or Problem Description
It was reported that during corporate training, a staff member experienced a burn on the face during a xerf rf electrocoagulation and hemostasis treatment.

Brand Name
XERF
Common Device Name
XERF
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
Manufacturer (Section G)
LUTRONIC CORPORATION
lutronic center
219, sowon-ro
deogyang-gu,, goyang-si 10534
KS   10534
Manufacturer Contact
nirav desai
5 carlisle rd
westford, MA 01886
MDR Report Key23026091
Report Number3021199089-2025-00012
Device Sequence Number9819843
Product Code GEI
UDI-Device Identifier08809447657981
UDI-Public08809447657981
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K251327
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale